# SDR R61A201511050800

- Difficulty date: November 5, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 21,489 hours, 16,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT SPLICE PLATE AT FRAME 87-88 IS CORRODED.  MAINTENANCE R & R RT SPLICE PLATE IAW SRM 170 51-41-02.
